mental-health-icon
Burning sensation
10 days before i started Dezula 20(duloxetine) with my regular psychiatrist medicine (prescription attached) ...dezula 20 was prescribed to me online for feeling hot in brain.. After 6-7 days my stomach started swelling , my whole abdomen area was feeling like it is displaced from its position to outward, and something was going in my abdomen which was troubling me...I have to take lemon water for some relief.... (Already i was suffering from bloating from 2 years)... Now on 9th day of dezula 20, ......In morning for 30 second i felt i will die , everything looked like illusion , i was too scared.. and after 30 sec , i went back where i used to be more ill... So i stopped taking dezula 20... And i m feeling better after 2 days... But now i am feeling burning sensation in my body, it was first started in stomach..now all body is facing from burning sensation...it is not that high sensation but body is hot from inside.. What should i do??...any medicine or home remedy please??...
43 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

1. Usually this (bloating of abdomen/ stomach) is amongst the uncommon side effects....now that it has reduced after discontinuing you can discuss it with your psychiatrist who had prescribed it. He will recommend some other medicine in its place or adjust your existing medication. Also, to prevent bloating I recommend you to eat very slowly, small bites, chew each bite for 25-30 times.....do not lie down after eating anything....walk for 10-15 minutes, then sit upright for half an hour after walking. This should help to prevent or minimise bloating.....and avoid lemon water for bloating because it may increase “acidity”. 2. About the morning sensation that you are about to die....this is probably anxiety....it is very common when we start some new drug - it can be there in some persons anytime in first 2-3 weeks. Please do not worry - talk to your doctor and he will definitely help you.....he has been seeing you for some time now (I presume) and knows about your problem.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.